Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
koala

Important question to all accutane users

Well I ve been 2month and a half on accutane 40mg/day, my weight is 67kg.

I didn't experienced any IB, i mean I ve never had really bad skin during the treatmen till now, im broking like hell (you can check my gallery to see the changes) cits and whiteheads I get like 2 new ones everyday... they dry up fast but its really anoying, my lips are just fucked (they were ok till now) and my face is starting to dry up a lot.

Well my question is: Can it be possible that because of those two fact,

-im on a low dose dunno why

-i ve started to take the pills with a fat meal

..Im experiencing my IB at month 2?

Thanks a lot, Albert

Share this post


Link to post
Share on other sites

I think it has to do with the low dosage starting thing.

My derm said that by starting on a lower dosage I wouldnt have as abad of an initial breaktout, but I'm sure that all it did was make me get my IB later on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×